On the principal ideal theorem
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 655-660
Gyu Whan Chang
Pohang University of Science and Technology
Abstract : Let $R$ be an integral domain with identity. In this paper we will show that if $R$ is integrally closed or if $t$-dim$R \leq 1$, then $R[\{X_{\alpha}\}]$ satisfies the principal ideal theorem for each family $\{X_{\alpha}\}$ of algebraically independent indeterminates if and only if $R$ is an $S$-domain and it satisfies the principal ideal theorem.
Keywords : the principal ideal theorem (PIT), $t$-dimension, $S$-domain, an integrally closed domain
MSC numbers : 13A15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd